# SDR 200703211

- Difficulty date: March 18, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 4,735 hours, 2,099 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Probe
- Part number: 2015G2H2H7A
- Part serial: 0733
- Condition: Defective
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 6482 ATL TO MDW AT ABOUT 90 KTS ACCELERATING, CREW RECEIVED AMBER -IAS- COMPARATOR MESSAGES ON THE AIRSPEED TAPES.  CREW REJECTED THE TAKEOFF AND RETURNED TO GATE.  MAINT CYCLED POWER AND ADSP BIT RAN OK, NO SPLIT, RESECURED BRAKE TEMP SENSOR AT RIGHT O/B BRAKE, OPS CHECK GOOD.  REPEAT DISCREPANCY 03/19 FLIGHT 6459 HOU TO ATL  IAS FLAG APPEARED ON BOTH PFD DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED 80-90 KIAS.  FLT CREW RESET A/C POWER, OCM REPORTED NO FAULT CODES FOUND, GETTING DOWNLOAD IN ATL.  DOWNLOAD INDICATES NR 4 ADS PROBE AS POTENTIAL PROBLEM.  REMOVED AND REPLACED NR 4 ADS PROBE.  OPS CHECK GOOD.
